# SDR FDEA201907241678

- Difficulty date: July 24, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 95,954 hours, 37,791 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 143N61003
- Condition: Cracked
- Location: L2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK ON L2 DOOR UPPER HINGE CUTOUT ALL WORK ACCOMPLISHED IAW EA F-5210-T0348085 P1 DOORS - PASSENGER/CREW  -   CARGO  - L -2 DOOR FORWARD FRAME UPPER HINGE CUT-OUT SRM REPAIR - RSC TRACKING.
